# SDR USA2002F00073

- Difficulty date: July 19, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Part number: 8921082G5
- Condition: Overheated
- Location: Aft Rt Lavatory
- Part time: 8,700 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE, FLIGHT ATTENDANT REPORTED A SLIGHT ELECTRICAL ODOR IN THE AFT GALLEY AREA THAT TENDED TO BE INTERMITTENT.  ODOR DISSIPATED DURING FLIGHT.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE CHECKED THE AFT GALLEY AREA INCLUDING CONNECTOR PLUGS FOR BOTH AFT COFFEEMAKERS.  NO DEFECTS NOTED.  FOUND THE AFT RIGHT LAVATORY WATER HEATER OVERHEAT TRIPPED.  REMOVED AND REPLACED AFT RIGHT LAVATORY WATER HEATER.  OPERATIONAL CHECK AND LEAK CHECK GOOD.
